Alert archive / Mississippi / River Flood Warnings in 2016

River Flood Warning 12, NWS Jackson, MS

February 2, 2016Attala County, Mississippi

NWS Jackson, MS issued this river flood warning at Feb 2, 2016, 10:03 PM CST for Attala County, Mississippi. It took effect at Feb 4, 2016, 12:00 PM CST. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Feb 2, 2016, 10:03 PM CST (04:03 UTC)
In effect from
Feb 4, 2016, 12:00 PM CST
Expired
Feb 5, 2016, 9:00 AM CST
In force
21 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Attala County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 96 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yockanookany River near Kosciusko (KSCM6). The gauge peaked at 14.32 ft at Feb 5, 2016, 8:00 AM CST.

actionminormoderate10152002/0302/0402/0502/06
Action stage
14 ft
Minor stage
15 ft
Moderate stage
21.5 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02484000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

692 
WGUS44 KJAN 030403
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1003 PM CST TUE FEB 2 2016

...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Tuscolameta Creek At Walnut Grove affecting Leake County
  Yockanookany River Near Kosciusko affecting Attala County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC079-041003-
/O.NEW.KJAN.FL.W.0011.160203T0730Z-160206T0430Z/
/WTGM6.1.ER.160203T0730Z.160204T0000Z.160205T1330Z.NO/
1003 PM CST TUE FEB 2 2016

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Tuscolameta Creek At Walnut Grove
* from late tonight to Friday evening.
* At  9:00 PM Tuesday the stage was 22.7 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will rise above flood stage by just after 
  midnight tonight and will continue to rise to near 25.5 feet by 
  Thursday morning. The river will fall below flood stage by Friday 
  morning.
* Impact...At 25.0 feet...Agricultural land and low areas along and 
  near the river begin to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  22.7 Tue 09 PM  25.3  25.5  25.1  25.5 06 AM 02/04


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$

MSC007-041002-
/O.NEW.KJAN.FL.W.0012.160204T1800Z-160205T1500Z/
/KSCM6.1.ER.160204T1800Z.160204T1800Z.160205T0000Z.NO/
1003 PM CST TUE FEB 2 2016

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Yockanookany River Near Kosciusko
* from Thursday afternoon to Friday morning.
* At  9:45 PM Tuesday the stage was 11.6 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Thursday afternoon.
* Impact...At 15.0 feet...Water approaches the Natchez Trace Parkway 
  south of Kosciusko. Water floods lowlands alongthe reach of the 
  river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Yockanookany River 
Kosciusko      15  11.6 Tue 10 PM  13.6  14.9  14.7  15.0 12 PM 02/04


&&


LAT...LON 3295 8972 3308 8964 3328 8945 3320 8933
      3305 8950 3293 8958             



$$
1 follow-up statement
251 
WGUS84 KJAN 031252
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
652 AM CST WED FEB 3 2016

...The Flood Warning is cancelled for the following rivers in Mississippi...
 
  Yockanookany River Near Kosciusko affecting Attala County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC007-031322-
/O.CAN.KJAN.FL.W.0012.000000T0000Z-160205T1500Z/
/KSCM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
652 AM CST WED FEB 3 2016

The Flood Warning is cancelled for
  The Yockanookany River Near Kosciusko.
* At  5:45 AM Wednesday the stage was 13.0 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 14.8 feet 
  early tomorrow afternoon.
* Impact...At 15.0 feet...Water approaches the Natchez Trace Parkway 
  south of Kosciusko. Water floods lowlands alongthe reach of the 
  river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Yockanookany River 
Kosciusko      15  13.0 Wed 06 AM  14.6  14.6  13.7  14.8 12 PM 02/04


&&


LAT...LON 3295 8972 3308 8964 3328 8945 3320 8933
      3305 8950 3293 8958             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 2, 7:50 PM CST, 2 hours 13 minutes earlier.

Area forecast discussion, Feb 2, 7:50 PM CST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CST TUE FEB 2 2016

.UPDATE...LATEST SURFACE ANALYSIS HAD THE SLOW MOVING COLD FRONT
JUST EAST OF THE MISSISSIPPI RIVER. LOCAL RADARS WERE LIT UP WITH A
BAND OF SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT
WITH THE STRONGEST ACTIVITY FROM BROOKHAVEN TO JACKSON EXTENDING
NORTHEAST TO COLUMBUS. THE AREA GENERALLY ALONG AND EAST OF THE
NATCHEZ TRACE REMAINS FAVORABLE FOR A FEW SEVERE STORMS CAPABLE OF
DAMAGING WINDS AND TORNADOES. THE STORMS HAVE BEEN TRAINING AND SLOW
TO MAKE AN EASTWARD PROGRESSION SO LOCALLY HEAVY RAINS HAVE
ACCOMPANIED THE STORMS AND HAVE LED TO SOME FLASH FLOODING ACROSS THE
AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 3AM FOR OUR SOUTHEAST
HALF OF THE AREA BUT THE ACTIVITY MAY SHIFT SOUTHEAST OF OUR BEFORE
THEN. /22/

&&

.PREV DISCUSSION... /ISSUED 435 PM CST TUE FEB 2 2016/

..SEVERE WEATHER ONGOING ACROSS THE REGION THIS AFTERNOON...

DISCUSSION...AN OCCLUDED SURFACE LOW PRESSURE SYSTEM CONTINUES TO LIFT
NORTHEAST ACROSS NORTHERN MISSOURI LATE THIS AFTERNOON AND WILL
PROGRESS NORTHWARD OVERNIGHT. A TRAILING FRONTAL BOUNDARY EXTENDS
SOUTH FROM THIS LOW INTO THE ARKLATEX WITH A PREFRONTAL SURFACE
BOUNDARY IN THE VICINITY OF THE MISSISSIPPI RIVER. SEVERE WEATHER
ONGOING ACROSS THE FORECAST AREA THIS AFTERNOON. THIS ACTIVITY HAS
COME IN THE FORM OF MAINLY DISCRETE CELLS. WHILE OUR 19Z SOUNDING
FAILED...OTHER LOCAL RAOBS INDICATED THAT THE MORNING CAP THAT WAS IN
PLACE HAD BEEN ERODED BY 18Z. THIS HAS HELPED THE MORNING SHOWERS TAP
INTO BETTER INSTABILITY AS CHARACTERIZED BY DEWPOINTS IN THE MID TO
UPPER 60S. WITH DEEP LAYER SHEAR OF AROUND 60KTS AS INFLUENCED BY THE
PRESENCE OF A 140KT UPPER LEVEL JET...ANY OF THESE STORMS THAT
DEVELOP HAVE BEEN ABLE TO ROTATE AND WE HAVE ALREADY HAD A FEW
CONFIRMED TORNADOES ACROSS EASTERN MISSISSIPPI. THIS ACTIVITY WITH
THE DISCRETE CELLS/SMALLER LINE SEGMENTS WILL CONTINUE THROUGH THE
REMAINDER OF THE AFTERNOON INTO THE EVENING HOURS ESPECIALLY ACROSS
EASTERN MISSISSIPPI WHERE SHEAR/HELICITY/INSTABILITY ARE MAXIMIZED.
HI- RES MODELS CONTINUE TO SHOW THAT STORMS MAY EVENTUALLY CONGEAL
INTO A SQUALL LINE BEFORE EXITING EASTERN MISSISSIPPI LATER THIS
EVENING AHEAD OF THE MAIN FRONT WHICH IS STILL ACROSS CENTRAL
LOUISIANA. ANOTHER THREAT WILL BE FROM LOCALLY HEAVY RAINFALL. STORMS
TODAY HAVE ALREADY BEEN RATHER EFFICIENT IN RAINFALL AND EXPECT THAT
ANY THAT TRAIN COULD BRING 1-3 INCHES. WILL LEAVE THE LIMITED RISK IN
THIS REGION. GOING HAZARDS/HWO WILL BE KEPT AS IS WITH THE EXCEPTION
OF THE LIMITED GRADIENT WIND. WHILE GUSTY WINDS WILL
CONTINUE...SHOULD BE SLOWER THAN PREVIOUSLY AND WILL DROP THAT FROM
THE HWO. /28/

PRECIP LOOKS TO TAPER OFF OVER THE PINE BELT AROUND OR SHORTLY AFTER
DAYBREAK TOMORROW AS THE FRONT NUDGES EASTWARD. MODERATE COLD
ADVECTION WILL PERSIST AREAWIDE THROUGH THE DAY AND INTO THE
EVENING. DAYTIME TEMPS WILL BE A BATTLE BETWEEN THIS AND GOOD
INSOLATION AS NEAR FULL SUNSHINE APPEARS LIKELY. BELIEVE MANY AREAS
WILL STILL REACH THE LOWER 60S. OVERNIGHT, SURFACE WINDS WILL BEGIN
TO SLACK OFF, ESPECIALLY OVER THE NORTHERN HALF OF THE AREA. WITH
THE SKY REMAINING CLEAR, FREEZING TEMPS ARE POSSIBLE IN SOME AREAS.
/DL/

THURSDAY THROUGH MONDAY...

THE GENERAL POSITION OF THE UPPER LONGWAVE TROUGH OVER THE MS VALLEY
WILL TEND TO ANCHOR A CONTINENTAL POLAR AIRMASS OVER THE ARKLAMISS
FROM LATE THIS WEEK INTO THE WEEKEND. THIS WILL FAVOR SEASONABLY
COOL AND DRY CONDITIONS WITH TEMPERATURE DEPARTURES SEVERAL DEG F
BELOW CLIMATIC AVERAGE. HAVE CONTINUED TO FOLLOW A COOLER GUIDANCE
TEMPERATURE BLEND FOR LOWS THURSDAY NIGHT GIVEN IDEAL SFC HIGH
POSITION AND NIGHTTIME COOLING CONDITIONS.

FORECAST CONFIDENCE DROPS QUICKLY AS WE GO FROM SUNDAY INTO MONDAY
DUE TO INCONSISTENT MODEL HANDLING OF A SHORTWAVE TROUGH THAT IS
FORECAST TO MOVE THROUGH THE BASE OF THE LONGWAVE TROUGH. IT IS
DEFINITELY PRUDENT TO FOLLOW THE BLENDED GUIDANCE WITH THIS SYSTEM
DUE TO WIDELY VARIED QPF SIGNALS. IT LOOKED YESTERDAY LIKE A MORE
SUPPRESSED SOLUTION WAS THE WAY TO GO...AND THAT STILL MAY BE THE
CASE...BUT THERE ARE MORE INDICATIONS NOW THAT WE COULD SEE THE
MOISTURE-STARVED SYSTEM INTERACT WITH A STRONG BAROCLINIC ZONE
RESULTING IN QUICK DEVELOPMENT OF COASTAL RAINFALL THAT COULD MOVE
INTO PORTIONS OF THE ARKLAMISS. AT THIS TIME...IT LOOKS LIKE PHASING
WITH THE NORTHERN STREAM WITH THIS POTENTIAL SYSTEM SHOULD NOT
HAPPEN IN TIME TO BRING US ANY WINTRY PRECIP. LOOKING AHEAD...A MORE
SIGNIFICANT COLD AIR INTRUSION IS POSSIBLE FOR THE MIDDLE OF NEXT
WEEK. /EC/

AVIATION...THE COLD FRONT WAS IN VCTY OF GLH AND VFR CONDS CAN BE
EXPECTED AT GLH THE REST OF THE NIGHT. ELSEWHERE A MIX OF MVFR TO
IFR CONDITIONS CAN BE EXPECTED WITH SCATTERED TSRA AHEAD OF THE COLD
FRONT THAT WILL SHIFT EAST ACROSS THE AREA THIS EVENING. SOME STORMS
COULD BE STRONG TO SEVERE WITH DAMAGING WINDS AND TORNADOES...
ESPECIALLY E MS. CONDS WILL IMPROVE FROM THE WEST TONIGHT IN THE
WAKE OF THE FRONT. GUSTY SOUTH WINDS AHEAD OF THE COLD FRONT WILL
SHIFT TO WEST/NORTHWEST BY WED MORNING. VFR CONDS AREAWIDE ARE
EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       47  58  31  51 /  96  11  11   6
MERIDIAN      54  62  32  52 /  99  21  11   7
VICKSBURG     43  56  31  51 /  85  12  11   5
HATTIESBURG   58  65  36  55 /  99  24  11   4
NATCHEZ       46  58  33  51 /  87  12  11   5
GREENVILLE    42  53  30  47 /  24  10  11   5
GREENWOOD     43  53  28  48 /  83  11  11   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/28/EC
Hazardous weather outlook, Feb 2, 4:42 PM CST, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
442 PM CST TUE FEB 2 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-040-041-060-
032245-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-WASHINGTON-ISSAQUENA-SHARKEY-ADAMS-
442 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...NORTHWEST MISSISSIPPI...
SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND QUARTER
SIZE HAIL POSSIBLE THROUGH THE EVENING AHEAD OF A COLD FRONT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ028>033-037>039-044>046-049>052-055>058-064>066-032245-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-
442 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

TORNADOES
THREAT...SIGNIFICANT
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...SIGNIFICANT
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE REGION. THE
PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING WIND GUSTS AND
TORNADOES. A FEW STRONG TORNADOES ARE POSSIBLE. HAIL UP TO QUARTER
SIZE IS ALSO POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

ONE TO THREE INCHES OF RAIN ARE EXPECTED ACROSS THE AREA, WITH
LOCALLY HIGHER AMOUNTS POSSIBLE WHICH MAY RESULT IN LOCALIZED
FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4)

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ025>027-035-036-042-043-047-048-053-054-059-061>063-072>074-
032245-
LEFLORE-GRENADA-CARROLL-HUMPHREYS-HOLMES-YAZOO-MADISON MS-WARREN-
HINDS-CLAIBORNE-COPIAH-JEFFERSON-FRANKLIN MS-LINCOLN-LAWRENCE-
MARION-LAMAR-FORREST-
442 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

TORNADOES
THREAT...ELEVATED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE REGION. THE
PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING WIND GUSTS AND
TORNADOES.  HAIL UP TO QUARTER SIZE IS ALSO POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

ONE TO THREE INCHES OF RAIN ARE EXPECTED ACROSS THE AREA, WITH
LOCALLY HIGHER AMOUNTS POSSIBLE WHICH MAY RESULT IN LOCALIZED
FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4)

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Feb 2, 9:09 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
909 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND DMG     2 W D'LO                31.99N 89.94W
02/02/2016                   SIMPSON            MS   EMERGENCY MNGR

            REPORT OF TREES DOWN ON PINOLA-BRAXTON ROAD.

&&

DCOX
Local storm report, Feb 2, 9:12 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
912 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      4 NW MENDENHALL         32.00N 89.93W
02/02/2016                   SIMPSON            MS   EMERGENCY MNGR

            REPORT OF FLASH FLOODING ON GUM SPRINGS ROAD.

&&

DCOX
Local storm report, Feb 2, 9:17 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      4 NW MENDENHALL         32.00N 89.92W
02/02/2016                   SIMPSON            MS   EMERGENCY MNGR

            REPORT OF FLOODING ON CHARLIE NEWSOME ROAD.

&&

DCOX
Local storm report, Feb 2, 9:21 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
921 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     FLASH FLOOD      4 SW FLOWOOD            32.28N 90.16W
02/02/2016                   RANKIN             MS   NWS EMPLOYEE

            REPORT OF FLASH FLOODING ON FLOWOOD DRIVE...JUST N OF
            LAKELAND DRIVE...WITH SOME PORTIONS OF THE ROAD BLOCKED
            OFF.

&&

DCOX
Local storm report, Feb 2, 9:28 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
928 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLASH FLOOD      S BRANCH                32.43N 89.71W
02/02/2016                   SCOTT              MS   EMERGENCY MNGR

            REPORT OF FLASH FLOODING AT HIGHWAY 481 N AND AIRPORT
            ROAD.

&&

DCOX
Local storm report, Feb 2, 10:03 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1003 PM CST TUE FEB 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLASH FLOOD      BRANDON                 32.28N 90.00W
02/02/2016                   RANKIN             MS   AMATEUR RADIO

            FLOODING IN SUNCHASE SUBDIVISION...WATER WITHIN ONE FOOT
            OF A HOME ON LINCOLN DRIVE

&&

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 6:12 PM CSTSevere Thunderstorm WarningJANNeshoba, Newton, Scott63 min
Feb 2, 6:20 PM CSTFlash Flood WarningJANHinds, Madison, Rankin, Scott6 hr
Feb 2, 6:27 PM CSTFlash Flood WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln4 hr
Feb 2, 6:45 PM CSTSevere Thunderstorm WarningJANCopiah45 min
Feb 2, 7:17 PM CSTFlash Flood WarningJANLeake, Neshoba, Winston4 hr
Feb 2, 7:47 PM CSTTornado WarningJANLowndes, Noxubee58 min
Feb 2, 7:56 PM CSTSevere Thunderstorm WarningJANCopiah, Simpson49 min
Feb 2, 8:07 PM CSTFlash Flood WarningJANRankin, Simpson3 hr
Feb 2, 8:17 PM CSTRiver Flood WarningJANNeshoba6 days
Feb 2, 8:19 PM CSTRiver Flood WarningJANAttala, Holmes7 days
Feb 2, 8:35 PM CSTSevere Thunderstorm WarningJANRankin, Scott, Smith31 min
Feb 2, 9:01 PM CSTFlash Flood WarningJANClay, Lowndes, Oktibbeha3 hr
Feb 2, 9:37 PM CSTSevere Thunderstorm WarningJANNeshoba, Noxubee, Winston38 min
Feb 2, 9:47 PM CSTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee43 min
Feb 2, 9:59 PM CSTRiver Flood WarningJANNoxubee5 days
Feb 2, 10:03 PM CSTRiver Flood WarningJANLeake4 days
Feb 2, 10:15 PM CSTSevere Thunderstorm WarningJANLowndes, Noxubee45 min
Feb 2, 10:33 PM CSTSpecial Weather StatementJANKemper, Lauderdale42 min
Feb 2, 10:41 PM CSTRiver Flood WarningJANClay67 hr
Feb 2, 10:55 PM CSTSpecial Weather StatementJANNoxubee20 min
Feb 2, 11:17 PM CSTAreal Flood WarningJANClaiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more18 hr
Feb 2, 11:27 PM CSTAreal Flood WarningJANLeake, Neshoba, Winston6 hr
Feb 2, 11:59 PM CSTAreal Flood WarningJANLowndes, Oktibbeha6 hr
Feb 3, 12:45 AM CSTAreal Flood WarningJANHinds, Madison, Rankin, Scott, Smith6 hr
Feb 3, 1:01 AM CSTSpecial Weather StatementJANForrest, Jones29 min
Feb 3, 4:42 AM CSTRiver Flood WarningJANFranklin23 hr
Feb 3, 4:45 AM CSTRiver Flood WarningJANLeake8 days
Feb 3, 5:29 AM CSTAreal Flood WarningJANLeake, Neshoba6 hr
Feb 3, 6:41 AM CSTRiver Flood WarningJANLeake7 days
Feb 3, 6:41 AM CSTRiver Flood WarningJANLeake4 days
Feb 3, 6:41 AM CSTRiver Flood WarningJANLeake5 days
Feb 3, 6:41 AM CSTRiver Flood WarningJANMadison, Rankin5 days
Feb 3, 6:41 AM CSTRiver Flood WarningJANHinds, Rankin8 days
Feb 3, 6:42 AM CSTAreal Flood WarningJANRankin, Scott, Smith12 hr
Feb 3, 7:22 AM CSTRiver Flood WarningJANCopiah, Simpson12 days
Feb 3, 7:22 AM CSTRiver Flood WarningJANLawrence12 days
Feb 3, 7:23 AM CSTRiver Flood WarningJANSimpson3 days
Feb 3, 9:08 AM CSTRiver Flood WarningJANMarion12 days
Feb 3, 11:17 AM CSTAreal Flood WarningJANNeshoba6 hr

Nearby

River Flood Warnings in Mississippi, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.